As you guys know I've been on the fluoxetine for now 8 days, I do feel a sense of calm for the most part but still have anxious spells, is it normal to be alittle dizzy or nauseated, and or confused? Hoping these are side effects and they will go away soon! Thanks guys ❤️
Hi, i'm glad you are noticing some improvement already. Regarding the side effects, it is 'normal' to experience induction side effects until you settle with the medication. They will improve with a little time. For now, i would suggest treating the nausea with a prescription or OTC anti-emetic. Keep hydrated and don't drink too much caffeine, none after 12pm, and eat healthily at regular intervals, which will help with the anxiety and dizziness...
Hi Hopeful900; Dellia gave you the right Answer these are listed in the more common side effects and most go away no longer than 2 weeks and then not near as severe. Just remember to get the full benefit of these medication it takes between 6 to8 weeks to get the right blood level. Glad you are already feeling some changes but you have nothing to worry about if by chance they go over that amout of time 2 weeks without showing signs of improvement give your doctor a call. But this is very common. Chuck1957
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2010 • 4 answers
Posted 27 Jan 2011 • 1 answer
Posted 25 Nov 2013 • 6 answers
I have been put on fluoxetine 20mg/day in the past, then they switched me to Citalopram 20mg/day, I?
Posted 7 Jan 2015 • 3 answers
Posted 31 Jan 2017 • 0 answers